MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/000348947708600307

Медицинская библиотека · The Annals of otology, rhinology, and laryngology · 1977

Equilibrium disorder in carbamazepine toxicity.

Umeda Y, Sakata E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Three cases of acute carbamazepine intoxication were evaluated neurotologically and neurologically. Findings included symptoms of equilibrium, gait and speech disorders, drowsiness, gaze nystagmus, depressed optokinetic nystagmus and disturbances of smooth pursuit eye movement. These findings, suggestive of a space-occupying lesion, disappeared after the cessation of the medication. On the basis of the clinical findings it is felt that carbamazepine affects structures within the brain stem and the cerebellum. It is well known that equilibrium disorders caused by anticonvulsant intoxication are due to cerebellar disorders, but from our present study it should be noted that they originate not only from cerebellar lesions but also from brain stem lesions.

Для цитирования: Umeda Y, Sakata E. Equilibrium disorder in carbamazepine toxicity.. The Annals of otology, rhinology, and laryngology. 1977. DOI: 10.1177/000348947708600307.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.